Dr. Umesh Jain is now exclusively responsible for TotallyADD.com and its content

Re: Severe PMS

Re: Severe PMS2012-02-27T08:05:20+00:00

The Forums Forums Emotional Journey Ups and Downs Severe PMS Re: Severe PMS

#105615

Carrie
Member
Post count: 529

A little update here… I have been put on an anti-depressant now that I only take when I PMS. So from about the 15th of every month until the first day of my period (normaly the 4 or 5th of the next month). Sorry if TMI!

It has been LIFE CHANGING! I still get the physical things like tenderness and cramps, but NO MORE MOOD SWINGS!! wooohoo!! My ADD meds level out my hyperness and impulsivness where are my anti-depressants level out my anger and depression. I have not had an outburst in months! The only thing with my mood is my energy is still next to none right before… to the point where I sleep the entire day away where normally I cant sleep for the life of me! The Doctor said its a side effect of the anti-depressant and reduced my dose which worked. I really couldnt imagine life again without the meds!

My mother in law just found out that I take meds and she asked my husband. He told her that in literally minutes I would go from hyper to screaming to crying and wanting to die. I dont do that anymore! Frankly I hardly remember those days!! :-)

REPORT ABUSE